Where to find childrens motrin
Never give this or any other kind of medicine to a child younger than 2 years old without getting a doctor's OK first. Ibuprofen is the generic name for this drug. For kids, this medicine is available in oral suspensions liquid form , chewables, and tablets. Other brands of ibuprofen are available in similar forms. Doctors recommend using a child's weight instead of age when figuring out how much medicine to give. Before giving your child a dose, check the label to make sure the recommended dosage and concentration agree with the numbers below.
This table is based on doctors' and the manufacturers' recommendations. It is not intended to replace the advice of a doctor. If your child is 2 years old or younger, get the OK from your health care professional before giving the medicine. And always call if you have any questions or concerns about giving medicine. Note: All information is for educational purposes only. For specific medical advice, diagnoses, and treatment, consult your doctor. Search KidsHealth library.
What's in this article? What Is Ibuprofen Also Called? What Types of Ibuprofen Are Available? How to Give Ibuprofen When giving ibuprofen, refer to the following dosage charts for the correct dosage.
Other things to know: Check the expiration date to make sure it's not expired. If it is, throw away the medicine and purchase a new product. For proper disposal, remove the medicine from its original container and place it in an undesirable substance that children or animals wouldn't be tempted to eat, like coffee grounds or kitty litter.
Then, put it in a sealable bag inside a garbage can. Make sure your child is not taking other medicines with ibuprofen in them.
Ibuprofen is a very common ingredient in cough, cold, and allergy medicines. If your child is taking one, talk to your doctor or pharmacist before giving your child more ibuprofen. Overdosing on ibuprofen can damage the stomach or intestines. Check the concentration and recommended dosage.
Product Form: Liquid. Primary Active Ingredient: Ibuprofen. Package Quantity: 1. TCIN : UPC : Healthcare Disclaimer : Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers.
On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions.
If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
Children's Motrin Oral Suspension with mg per 5mL ibuprofen is a dye-free oral suspension medicine for kids. Each 5mL contains milligrams of ibuprofen. This kid's liquid medicine provides up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache, and toothache.
This oral suspension medicine formula is for children ages 2 to 11 and comes in a kid-friendly original berry flavor. Plus, the enclosed dosing cup can make it easy to dose and administer the liquid pain reliever to your child.
Report incorrect product info. Shipping details Estimated ship dimensions: 5. Return details This item can be returned to any Target store or Target. This item must be returned within 90 days of the in-store purchase, ship date or online order pickup. See return policy for details. See the return policy for complete information. More to consider. Featured products. Show more From the manufacturer Loading, please wait Show more.
Write a review. Verified purchases. Tazzy - 5 months ago. Excellent for aches and fever! I wish the dosage on the box was also listed in teaspoons. Did you? Helpful Not helpful Report review. Great 5 out of 5 stars. Rmck - 6 months ago , Verified purchaser. Always great when the littles are sick. Helps with a fever! Quick Relief 5 out of 5 stars. Efectivo 5 out of 5 stars. Alleviates my baby's teething pain quickly and leaves him happy and playful.
0コメント